I do not take Valium but aI do take XanaX and I believe they do the same thing...help to calm you down.
Don't be afraid of the med especially if it was prescried for you by a doctor. Contrary to what a lot of us think, they do know what they are doing, for the most part! ;-)
The feeling you should feel while on this kind of medication is relaxed. So just go with it.
Perhaps if you can, take one dose of the medicine somtime this week when you will be in a safe place with someone around you. It may help you to feel more confortable with the pill's interaction with your body.
Hope this little bit of information helps you...I tried... :)
Check back & let us know how you do!
love & blessings & peace to you...
Thanks very much for your reply. I think you are right about the medication, it's just once and if it helps me relax before the surgery which will be painful then it's worth it.
It's crazy how you can worry yourself sick about something and then afterwards think "what was I worrying about?". But I suppose all us anxious people do that, it's in our makeup somewhere.
I wish I could relax more, it's been 5 months of stress. My gyneco said that I am entering peri menopause and after the surgery I can be put on hormones to stabilize my mood. I cannot wait!
You are very welcome!
I try to be of help to anyone I feel I can.
So many here have been a blessing to me and continue to be as I go thru my current medical issues.
Anxiety is such a horrible thing...but take a few breaths and it will calm you a bit. For real!!
One word of advice, look into the whole hormone thing before you just start taking them. Do your research. Talk to other women. Talk to some doctors.
Some hormones have been shown to INCREASE the chances of breast cancer and that is the last thing you want to have to deal with....especially as an anxious person!
love & blessings & peace...
The above reply is from me...Soooooostressed!
I am trying to get Medhelp to REMOVE a previous account I had made back in February and never used due to a problem with that e-mail account.
I inadvertantly did not sign out of THAT account before responding above.
Sorry for any confusion...